# SDR 06FDEA1274

- Difficulty date: March 31, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 46,666 hours, 7,112 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4059060901
- Part serial: 90100250
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 25,884 hours, 5,968 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUISE 340 ALL AI ON.  AP AND AT DISCONNECTED, FOLLOWING ALERTS SEL ELEV MAN, SEL FLAP LIMIT OVERRIDE, IAS COMPL, WIND SHEAR DET FAIL, NO FD PITCH BAR.  RAN AIRSPEED LOST.  SUSPECT OR ERRATIC CK LIST, INDICATES NR 1 CADC PROBLEM.  DIVERTED TO KSEA ON CADC 2.  REPLACED NR 1 CADC PER AMM 34-16-01, OPS CHECKED PER AMM 34-16-01-5 ALL TESTS PASSED.  A/C DOWN GRADED TO CHECK CAT 2.  PREMATURE REMOVAL/INSTALLATION  OFF MFG 4059060-901.
